Alert archive / Kentucky / Frost Advisories in 2017
Frost Advisory 2, NWS Jackson, KY
NWS Jackson, KY issued this frost advisory at May 7, 2017, 3:40 AM EDT for 29 counties in Kentucky. It took effect at May 8, 2017, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2017, 3:40 AM EDT (07:40 UTC)
- In effect from
- May 8, 2017, 2:00 AM EDT
- Expired
- May 8, 2017, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Jackson, KY
All 29 counties
Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Rockcastle County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 11 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
399 WWUS73 KJKL 070740 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 340 AM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF EAST KY... .High pressure will usher drier air into the region today before settling across the lower OH Valley and portions of the Appalachians tonight. This high should bring light or calm winds to the area tonight along with clear skies, and set the stage for frost to develop, especially in the valleys of East KY. KYZ044-050-051-058-059-068-069-080-086-087-116-071545- /O.NEW.KJKL.FR.Y.0002.170508T0600Z-170508T1200Z/ Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Laurel- Knox-Bell-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Barbourville, Middlesboro, Pineville, and Manchester 340 AM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... The National Weather Service in Jackson has issued a Frost Advisory, which is in effect from 2 AM to 8 AM EDT Monday. * TEMPERATURES...Bottoming out between 33 and 38 around dawn. * IMPACTS...Sensitive vegetation such as potted plants left outside or uncovered garden plants may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KYZ052-060-088-104-106>115-117>120-071545- /O.NEW.KJKL.FR.Y.0002.170508T0600Z-170508T1300Z/ Rowan-Menifee-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd- Lee-Breathitt-Knott-Owsley-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Morehead, Frenchburg, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 340 AM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... The National Weather Service in Jackson has issued a Frost Advisory, which is in effect from 2 AM to 9 AM EDT Monday. * TEMPERATURE...Bottoming out between 31 and 36 in the valleys and in the upper 30s on the ridges around dawn. A few locations may be at or below the freezing mark for up to 3 hours. * IMPACTS...Sensitive vegetation such as potted plants left outside or uncovered garden plants may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ JP
5 follow-up statements
318 WWUS73 KJKL 071501 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 1101 AM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF EAST KY... .High pressure will usher drier air into the region today before settling across the lower OH Valley and portions of the Appalachians tonight. This high should bring light or calm winds to the area tonight along with clear skies, and set the stage for frost to develop, especially in the valleys of east Kentucky. KYZ044-050-051-058-059-068-069-080-086-087-116-080300- /O.CON.KJKL.FR.Y.0002.170508T0600Z-170508T1200Z/ Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Laurel- Knox-Bell-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Barbourville, Middlesboro, Pineville, and Manchester 1101 AM EDT Sun May 7 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * TEMPERATURES...Bottoming out between 33 and 38 around dawn. * IMPACTS...Sensitive vegetation such as potted plants left outside or uncovered garden plants may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KYZ052-060-088-104-106>115-117>120-080300- /O.CON.KJKL.FR.Y.0002.170508T0600Z-170508T1300Z/ Rowan-Menifee-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd- Lee-Breathitt-Knott-Owsley-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Morehead, Frenchburg, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1101 AM EDT Sun May 7 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURE...Bottoming out between 31 and 36 in the valleys and in the upper 30s on the ridges around dawn. A few locations may be at or below the freezing mark for up to 3 hours. * IMPACTS...Sensitive vegetation such as potted plants left outside or uncovered garden plants may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ JP/ABE
663 WWUS73 KJKL 080255 AAA NPWJKL URGENT - WEATHER MESSAGE...UPDATED National Weather Service Jackson KY 1055 PM EDT Sun May 7 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF EAST KY... .High pressure will bring light to calm winds to the area tonight along with clear skies setting the stage for frost to develop, particularly in the valleys of eastern Kentucky. KYZ044-050-051-058-059-068-069-080-086-087-116-081200- /O.CON.KJKL.FR.Y.0002.170508T0600Z-170508T1200Z/ Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Laurel- Knox-Bell-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Barbourville, Middlesboro, Pineville, and Manchester 1055 PM EDT Sun May 7 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... * TEMPERATURES...Bottoming out between 33 and 38 around dawn. * IMPACTS...Sensitive vegetation such as potted plants left outside or uncovered garden plants may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KYZ052-060-088-104-106>115-117>120-081300- /O.CON.KJKL.FR.Y.0002.170508T0600Z-170508T1300Z/ Rowan-Menifee-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd- Lee-Breathitt-Knott-Owsley-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Morehead, Frenchburg, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1055 PM EDT Sun May 7 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURE...Bottoming out between 30 and 35 in the valleys and in the upper 30s on the ridges around dawn. A few locations may be at or below the freezing mark for up to 3 hours. * IMPACTS...Sensitive vegetation such as potted plants left outside or uncovered garden plants may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ GREIF
513 WWUS73 KJKL 080859 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 459 AM EDT Mon May 8 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF EAST KY... .High pressure has resulted in light to calm winds across the area overnight and early this morning, in addition to clear skies. This has set the stage for frost to develop, particularly in the valleys of eastern Kentucky. KYZ044-050-051-058-059-068-069-080-086-087-116-081200- /O.CON.KJKL.FR.Y.0002.000000T0000Z-170508T1200Z/ Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Laurel- Knox-Bell-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Barbourville, Middlesboro, Pineville, and Manchester 459 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...Bottoming out between 33 and 38 around dawn. * IMPACTS...Sensitive vegetation, such as potted plants left outside or uncovered garden plants, may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KYZ052-060-088-104-106>115-117>120-081300- /O.CON.KJKL.FR.Y.0002.000000T0000Z-170508T1300Z/ Rowan-Menifee-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd- Lee-Breathitt-Knott-Owsley-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Morehead, Frenchburg, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 459 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...Bottoming out between 30 and 35 in the valleys and in the upper 30s on the ridges around dawn. A few locations may be at or below the freezing mark for up to 3 hours. * IMPACTS...Sensitive vegetation, such as potted plants left outside or uncovered garden plants, may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
577 WWUS73 KJKL 081156 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 756 AM EDT Mon May 8 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY FOR PARTS OF EAST KY... .High pressure has resulted in light to calm winds across the area early this morning, in addition to clear skies. This has set the stage for frost to develop, particularly in the valleys of eastern Kentucky. KYZ044-050-051-058-059-068-069-080-086-087-116-081300- /O.EXP.KJKL.FR.Y.0002.000000T0000Z-170508T1200Z/ Fleming-Montgomery-Bath-Estill-Powell-Rockcastle-Jackson-Laurel- Knox-Bell-Clay- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton, Brodhead, Mount Vernon, McKee, Annville, London, Barbourville, Middlesboro, Pineville, and Manchester 756 AM EDT Mon May 8 2017 ...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... With warming temperatures the the frost advisory has been allowed to expire. $$ KYZ052-060-088-104-106>115-117>120-081300- /O.CON.KJKL.FR.Y.0002.000000T0000Z-170508T1300Z/ Rowan-Menifee-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd- Lee-Breathitt-Knott-Owsley-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Morehead, Frenchburg, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 756 AM EDT Mon May 8 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...Bottoming out between 30 and 35 in the valleys and in the upper 30s on the ridges around dawn. A few locations may be at or below the freezing mark for up to 3 hours. * IMPACTS...Sensitive vegetation, such as potted plants left outside or uncovered garden plants, may be damaged or killed if protective measures are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
872 WWUS73 KJKL 081252 NPWJKL URGENT - WEATHER MESSAGE National Weather Service Jackson KY 852 AM EDT Mon May 8 2017 KYZ052-060-088-104-106>115-117>120-081400- /O.EXP.KJKL.FR.Y.0002.000000T0000Z-170508T1300Z/ Rowan-Menifee-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd- Lee-Breathitt-Knott-Owsley-Perry-Leslie-Letcher-Martin-Pike- Including the cities of Morehead, Frenchburg, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 852 AM EDT Mon May 8 2017 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... With temperatures quickly rising the frost advisory will be allowed to expire at 9 AM EDT. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this frost advisory went out at May 7, 2:43 AM EDT, 57 minutes earlier.
Area forecast discussion, May 7, 2:43 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 243 AM EDT Sun May 7 2017 .UPDATE... Issued at 235 AM EDT SUN MAY 7 2017 High pressure is gradually building into the area and clearing out of low and mid clouds has occurred across most of the area expect for some locations along the VA border and near the WV border. The pressure gradient remains strong enough for some light generally west winds in many places and the drier air has only started to advect into the northwestern counties. A few of the normally colder locations may experience winds slacken enough and enough drier air move in for some patchy frost. However, valley fog was already present in some locations prior to midnight and this should persist in some of the deeper valleys. A bigger threat for frost will come tonight (Sunday night) with the center of the high and a drier airmass in place as well as a day of drying to lessen the fog potential and a frost advisory will likely be needed for portions of the area generally east of I 75. Hourly sky, temp, and pop grids were adjusted slightly based on satellite and observation trends. UPDATE Issued at 1036 PM EDT SAT MAY 6 2017 Based on the latest NAM12 and HRRR model runs, and the latest radar imagery, decided to remove precipitation from the forecast for the rest of the night. It appears that any lingering rain showers will remain east of the forecast area. Skies will continue to gradually clear overnight, with mostly clear to partly cloud conditions expected across the area by 12Z Sunday. The hazardous weather outlook was also updated to remove mention of thunderstorms for tonight as well. UPDATE Issued at 736 PM EDT SAT MAY 6 2017 Made a few updates to the forecast. First, updated the zone forecast text product to remove any afternoon periods or wording, and replaced all that with current timing and wording. Also decided to let mention of thunder to go ahead and drop out of the text forecast product, as radar and lightning data indicate that eastern Kentucky should remain thunder free for the rest of the evening. Still expecting the rain to slowly taper off and be out of the area between 5 and 6Z tonight. Lastly, ingested the latest hourly data into the forecast grids freshen up the forecast elements with new obs and to establish new trends. && .SHORT TERM...(This evening through Sunday night) Issued at 328 PM EDT SAT MAY 6 2017 Main batch of rain continues to push off to the southeast and will be exiting our southeast counties over the next hour. Scattered showers, and maybe a thunderstorm or two, will continue to develop as breaks occur in the clouds and low level lapse rates steepen. The showers will be driven by the sun and will die by or shortly after sunset leaving decreasing clouds from west to east overnight. There is a little bit of uncertainty regarding fog/frost potential tonight. With clearing skies, temperatures will fall into the 30s for most locations, and potentially cold enough for some frost in our western counties, which will clear first. The problem is that a light breeze will stir through much of the night and if winds do go calm, fog will want to form with wet ground after the recent rains. With this in mind, think frost will stay patchy at worst tonight and a frost advisory will not be issued. High pressure and a drier airmass will build into the region Sunday and Sunday night. Despite plenty of sun tomorrow, highs will only reach around 60. Temperatures Sunday night should then drop off quickly and head toward dewpoints which will be in the 30s, and even some upper 20s over northeast Kentucky. However, models indicate that some mid level clouds will likely move overhead at times and winds may also stir much of the night. So, this complicates our low temperature and frost potential forecast but at least patchy frost is again likely, especially over northeast Kentucky. .LONG TERM...(Monday through Saturday) Issued at 328 PM EDT SAT MAY 6 2017 The period begins with a very blocky upper air pattern in place across North America with deep closed lows centered in southwest Quebec and near or just south of California. Upper level ridging will extend from the western Gulf of Mexico into central Canada. This pattern will only slowly change with the upper low in the northeast possibly splitting with a low retrograding into Ontario, and the upper low in the southwest U.S. gradually opening up and moving east. At the surface there will be a northwest-southeast oriented front separating the cooler air to our northeast and warmer air to our southwest. Initially this front will be to our southwest, but it will move northeast as a warm front. However with the blocky pattern in place the front will likely stall near our vicinity on Tuesday, and remain somewhere in our vicinity into the latter part of the week. The exact placement of the front will have a big influence on our sensible weather, and it is uncertain at this point where the front will be each day. With the nearness of the front and the uncertainty of its exact position for most of the week, will need to carry shower chances for the entire week, with thunderstorms possible from Tuesday on. By end of the week, the upper low in the southwest will have opened up and moved east, possibly getting absorbed into the eastern North America trough by next weekend. As the southwest upper low moves east it will induce surface low development. With this stronger system expected to affect the area late in the week, rain chances will be on the increase for the latter part of the week. As far as temperatures go, temperatures will warm through the first part of the week as the warm front moves into the area and then stalls. With the passage of the late week system, cooler air will return for the end of the forecast period. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) ISSUED AT 230 AM EDT SUN MAY 7 2017 High pressure building into the area should bring an improvement to VFR in all locations even the far southeast through 8Z, but some mid level clouds will persist at SJS and near the VA border. Once an improvement to VFR occurs, it should last through the end of the period. Winds should average 10kt or less through the period though some gusts up to 20kt will be possible between 15Z and 21Z. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JP SHORT TERM...ABE LONG TERM...SBH AVIATION...JP
Hazardous weather outlook, May 6, 10:33 PM EDT, 5 hours 7 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 1033 PM EDT Sat May 6 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-071100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1033 PM EDT Sat May 6 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Patchy frost is possible late tonight, especially in the valleys along and west of Interstate 75. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Frost is possible early Sunday morning, mainly in valleys along and west of Interstate 75. Frost will be possible Sunday night into early Monday morning, especially in valleys east of Interstate 75. Thunderstorms will be possible at times from Tuesday afternoon through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. ABE/SBH/AR
Nearby
Frost Advisories in Kentucky, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.